MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 5 10MM
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5383670, 200-02-32, three peg patella 32mm; 5788503, 02-022-45-5040, truliant tib fit tray cem sz 5f / 4t; 6374371, 02-020-11-0250, truliant ps cem fem ps cem left sz 5; 6424600, 201-78-15, holding pin mini sharp point 4 pk.
 
Event or Problem Description
It was reported a male patient, initial tka, left knee, implanted on (b)(6) 2020, was revised on (b)(6) 2022, approximately 2 years, 5 months post the initial procedure.The patient had bilateral knee replacements with the exactech system, on different dates.His right side has done very well but his left had pain and mechanical clicking for over a year.The patient became concerned after receiving the recall notice and saw his surgeon for evaluation.He was not debilitated with the knee symptoms but found them very annoying.Poly exchange for recall was performed.The patient was doing well after surgery.The explanted poly has been returned.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient underlying conditions as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.It is noted that "clicking" can indicate positional changes in the implant that could lead to premature failure.
 
Event or Problem Description
No additional information has been provided, after multiple attempts.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of disassembly of the tibial insert from the tibial tray, which led to wear of the backside of the insert.Possible contributing factors to tibial insert disassembly include patient-related conditions, a post-traumatic event, incomplete seating of the tibial insert at the time of implantation, or any combination of these possibilities.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a.The revision reported was likely the result of disassembly of the tibial insert from the tibial tray, which led to wear of the backside of the insert.Possible contributing factors to tibial insert disassembly include patient-related conditions, a post-traumatic event, incomplete seating of the tibial insert at the time of implantation, or any combination of these possibilities.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16052481
Report Number1038671-2022-01628
Device Sequence Number6257966
Product Code JWH
UDI-Device Identifier10885862304629
UDI-Public10885862304629
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 5 10MM
Device Catalogue Number02-022-35-5010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer12/28/2022
11/10/2025
11/10/2025
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date01/24/2023
11/11/2025
11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale